# SDR DALA12009170981

- Difficulty date: October 4, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 56,851 hours, 41,979 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Rig
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE LATCH CABLES WERE OUT OF ALLOWABLE RIG LIMITS.  THE CABLES WERE ADJUSTED AND THE SYS WAS RIGGED BACK INTO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED.
